RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 30–35 (Mi mz3500)  

Wielandt-type bounds for primitive mappings of partially ordered sets

V. S. Grinberg


Full text: PDF file (658 kB)

English version:
Mathematical Notes, 1989, 45:6, 450–454

Bibliographic databases:

UDC: 519.1
Received: 28.04.1988

Citation: V. S. Grinberg, “Wielandt-type bounds for primitive mappings of partially ordered sets”, Mat. Zametki, 45:6 (1989), 30–35; Math. Notes, 45:6 (1989), 450–454

Citation in format AMSBIB
\Bibitem{Gri89}
\by V.~S.~Grinberg
\paper Wielandt-type bounds for primitive mappings of partially ordered sets
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 30--35
\mathnet{http://mi.mathnet.ru/mz3500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019033}
\zmath{https://zbmath.org/?q=an:0736.05011}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 450--454
\crossref{https://doi.org/10.1007/BF01158232}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700016}


Linking options:
  • http://mi.mathnet.ru/eng/mz3500
  • http://mi.mathnet.ru/eng/mz/v45/i6/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020